Multiplicative algorithms for computing optimal designs.

Torsney, B. and Martin-Martin, R. (2009) Multiplicative algorithms for computing optimal designs. Journal of Statistical Planning and Inference, 139(12), pp. 3947-3961. (doi:10.1016/j.jspi.2009.05.007)

Full text not currently available from Enlighten.

Abstract

We study a new approach to determine optimal designs, exact or approximate, both for the uncorrelated case and when the responses may be correlated. A simple version of this method is based on transforming design points on a finite interval to proportions of the interval. Methods for determining optimal design weights can therefore be used to determine optimal values of these proportions. We explore the potential of this method in a range of examples encompassing linear and non-linear models, some assuming a correlation structure and some with more than one design variable.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Torsney, Dr Bernard
Authors: Torsney, B., and Martin-Martin, R.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Statistics
Journal Name:Journal of Statistical Planning and Inference
Publisher:Elsevier
ISSN:0378-3758
ISSN (Online):1873-1171
Published Online:19 May 2009

University Staff: Request a correction | Enlighten Editors: Update this record